# SDR 98ZZZX3442

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N411MZ
- Make and model: Cessna 421C
- Aircraft serial: 421C1002
- Engine: Cont GTSIO520N
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 10353060
- Condition: Worn
- Location: Mag Cam
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF THE AIRCRAFT, MAGNETO TO ENGINE TIME CHECK REVEALED 15 DEGREE DISCREPANCY.  FURTHER INSPECTION FOUND MAGNETO CAMSHAFT LOOSE IN THE HOUSING.  SUBMITTER STATES EXTREME WEAR OF CAM BEARING DUE TO INADEQUATE LUBRICATION OF BEARING DURING OVERHAUL BUILD-UP AT ELECTROSYSTEMS.  COMPONENT P/N 1200S103492204
